International Journal of Mathematics and Mathematical Sciences
Volume 15 (1992), Issue 1, Pages 107-110
Almost complex surfaces in the nearly Kaehler
Department of Mathematics, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia
Received 14 March 1990; Revised 20 May 1991
Copyright © 1992 Sharief Deshmukh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
It is shown that a compact almost complex surface in is either totally geodesic or the minimum of its Gaussian curvature is less than or equal to .